Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Is it important to apply facial mosturizer during accutane? I'm on my second course and I've had an ib, the pimples are taking too long to heal, and are leaving really red marks! The ib ruined my face! I suspect it is because my skin is super dry, and prior to the treatment I had been using dermtivin salix (dries skin a lot). So, does the mosturizer help with healing?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×